# SDR ABXA9702002

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 56123856
- Condition: Cracked
- Location: Ws 432
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LINE MAINTENANCE THE RT WING STRINGER NR 62 WAS FOUND CRACKED AT STA XRS 432.  THE CRACK RAN COMPLETELY THROUGH THE ENTIRE LOWER FLANGE (BOTH FWD AND AFT) AND EXTENDED UP THE VERTICAL LEG 1.5.  REPAIRED STRINGER IAW ABX REA D857-22127-MR.
